# SDR HALA20240125028

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 54,442 hours, 8,893 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Part number: UNKNOWN
- Condition: Cracked
- Location: R3
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS- 3R HANDSET PLASTIC CRACKED AT WIRE. REMOVED AND REPLACED 3R HANDSET PER AMM 23-73-44. OK FOR SVC.
